# SDR ASMF201308010

- Difficulty date: July 16, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N858AM
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30671
- Aircraft time: 37,990 hours, 13,247 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Eng Fan
- Part time: 37,202 hours, 13,031 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MX PERSONNEL DETECTED FOD DAMAGED ON 2 FAN BLADES OF THE RT ENGINE.  MX PERSONNEL PERFORMED A FOREIGN OBJECT DAMAGE INSPECTION IAW MM TASK 71-00-00-800-802-F00, DETECTING 2 FAN BLADES DAMAGED, 1 OUTLET GUIDE VANE CRACKED AND INNER BARREL ACOUSTIC PANEL PERFORATED, CONFIRMED THAT DAMAGES, CRACK AND PERFORATION WERE OUT OF LIMITS IAW 72-21-01; SO THE 2 FAN BLADES WERE BLEND REPAIRED IAW AMM 72-21-02 TASK 72-21-02-300-801, THE OUTLET GUIDE VANE WAS REPLACED IAW AMM 72-23-01, TASK 72-23-01-000-801 FOD AND TASK 72-23-01-400-801, FOD AND THE INNER BARREL ACOUSTIC PANEL WAS REPAIRED IAW SRM 54-10-01, REPAIR 7, ALL CORRECT.  AS PRECAUTIONARY ACTION, THE RT ENGINE WAS REPLACED IAW AMM 71-00-02 AND OPS TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
